Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 54, No. 2 (April, 2002)
G. Jiang and M. Tibăr Splitting of singularities 255−271
S. Fujii, K. Miyazaki and T. Nogura Vietoris continuous selections on scattered spaces 273−281
S. Akiyama On the boundary of self affine tilings generated by Pisot numbers 283−308
Y. Itagaki Convergence of the normalized solution of the Maurer-Cartan equation in the Barannikov-Kontsevich construction 309−328
G. M. Besana and S. Di Rocco On polarized surfaces of low degree whose adjoint bundles are not spanned 329−340
Y. Matsugu and S. Ueki Isometries of weighted Bergman-Privalov spaces on the unit ball of Cn 341−347
M. Oka Elliptic curves from sextics 349−371
T. Adachi, S. Maeda and M. Yamagishi Length spectrum of geodesic spheres in a non-flat complex space form 373−408
K. Yamato The spectrum of the Milnor-Gromoll-Meyer sphere 409−445
K. Nishihara and H. Zhao Convergence rates to viscous shock profile for general scalar viscous conservation laws with large initial disturbance 447−466
A. Benyaiche and A. Elgourari Caractérisation des ensembles essentiels 467−486

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.